Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tivicay and Epzicom side effects
Mar 15, 2014

Hello,

I have been on tivicay and epzicom for 3 weeks now and I am still having headaches, dizziness, and pressure around my eyes and feeling tired like Ive been drugged hours after I take it. I really hope the side effects to go away, since Ive taken a cocktail break for almost 6 months and just started this regimen after trying multiple other medications. Is it possible these side effects will go away, or if they dont when I see my doctor is it possible to ask him to change one component (Epicom) and replace it with the Truvada? I am not sure which one is the actual case of the unwanted side effects but I pray its the Epizom instead of Tivicay. I really dont want to take another protease inhibitor again

Response from Dr. Henry

Headache can be seen with dolutegravir though in most cases mild and often diminishes with time. Less than 5% of patients in studies have stopped dolutegravir due to side effects during the first year.KH



Previous
Hiv drugs
Next
overdose

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement